# SDR REXA2022082800705

- Difficulty date: August 11, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 34,616 hours, 24,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: CC670517201
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH GLARESHIELD MOUNTING BRACKET PN: CC670-51720-1 LOCATED AT TOP OF FS220 FRAME IS CRACKED. REMOVED AND REPLACED IAW CRJ 900 SRMS 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
